Two theorems on computable numerations
Algebra i logika, Tome 15 (1976) no. 4, pp. 470-484
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1976_15_4_a5,
author = {V. L. Selivanov},
title = {Two theorems on computable numerations},
journal = {Algebra i logika},
pages = {470--484},
year = {1976},
volume = {15},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1976_15_4_a5/}
}
V. L. Selivanov. Two theorems on computable numerations. Algebra i logika, Tome 15 (1976) no. 4, pp. 470-484. http://geodesic.mathdoc.fr/item/AL_1976_15_4_a5/